Thunderstorm Wind, Walworth
- When
- August 17, 2:58 PM CST
- Where
- Walworth County, Sharon
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 42.500, -88.730
A large tree was blown down.
Numerous thunderstorms developed across southern WI ahead of a cold front. One thunderstorm produced a severe downburst.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MKX wrote it up.
Numerous thunderstorms developed across southern WI ahead of a cold front. One thunderstorm produced a severe downburst.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Aug 17, 2:35 PM CST, 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT MON AUG 17 2015 .SHORT TERM... .LATE THIS AFTERNOON AND EARLY EVENING...FORECAST CONFIDENCE IS MEDIUM. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CURRENTLY ARE SHIFTING SLOWLY NORTHEASTWARD ACROSS THE AREA...ALONG AND AHEAD OF A WEAK COLD FRONT. THE PRECIPITATION WAS BEING FED BY UPPER DIVERGENCE FROM A RIGHT REAR ENTRANCE REGION OF A 250 MB JET STREAK. THERE WAS ALSO SOME 700 MB MOISTURE AND CYCLONIC VORTICITY ADVECTION IN THIS AREA. THE UPPER DIVERGENCE IS EXPECTED TO SHIFT EASTWARD ACROSS THE AREA LATE THIS AFTERNOON INTO EARLY EVENING...AS THE SURFACE COLD FRONT SLOWLY STALLS ACROSS OR JUST SOUTH OF THE AREA. BEST MESOSCALE MODELS HAVE BEEN THE HRRR AND EXPERIMENTAL HRRR MODELS...WHICH HAVE BEEN SLOW THEMSELVES TO INITIATE THE CURRENT CONVECTION. THEY HAVE THIS ACTIVITY SLIDING OFF TO THE EAST OF THE AREA BY EARLY THIS EVENING. FOLLOWED THIS TREND WITH THE HIGH END POPS INTO EARLY EVENING. SMALL HAIL AND GUSTY WINDS TO AROUND 40 MPH ARE MAINLY EXPECTED WITH THE STRONGER STORMS...AS DEEP LAYER SHEAR AND MID LEVEL LAPSE RATES REMAIN RATHER WEAK. AN ISOLATED SEVERE STORM IS POSSIBLE...GIVEN DECENT 0 TO 3 KM AND MEAN LAYER CAPES ACROSS THE AREA. .REST OF TONIGHT INTO TUESDAY...FORECAST CONFIDENCE IS MEDIUM. MORE UNCERTAINTY WITH REGARDS TO POPS FOR LATER THIS EVENING INTO TUESDAY MORNING. FRONTAL BOUNDARY SHOULD STALL ACROSS OR JUST SOUTH OF THE AREA. 500 MB VORTICITY MAXIMUM DOES SHIFT THROUGH THE AREA LATER TONIGHT...WHICH MAY BRING SOME UPWARD MOTION. THE MESOSCALE MODELS TRY TO BRING IN SOME SHOWERS/STORMS FROM THE SOUTHWEST WITH THIS FEATURE. KEPT CHANCE POPS FOR COLLABORATION SAKE FOR NOW...BUT IT MAY END UP DRIER THAN FORECAST. SHOULD SEE FOG AND SOME LOW STRATUS DEVELOP ACROSS THE AREA LATER THIS EVENING INTO TUESDAY MORNING...WITH LIGHT WINDS AND MOIST LOW LEVELS. DENSE FOG IS NOT ANTICIPATED...THOUGH COULD SEE IT IN LOW LYING AREAS AS WINDS ABOVE THE WEAK INVERSION WEAKEN. THIS WILL HAVE TO BE WATCHED BY LATER SHIFTS. BETTER POPS RETURN TUESDAY AFTERNOON...AS FRONT BEGINS TO MOVE NORTHWARD AS A WARM FRONT. ANOTHER 500 MB VORTICITY MAXIMUM APPROACHES THE AREA LATER IN THE DAY...ALONG WITH AN INCREASING LOW LEVEL JET. DEEP LAYER SHEAR REMAINS WEAK IN THE AFTERNOON...WITH MODEST MEAN LAYER CAPES. SO...THINK SEVERE RISK IS MINIMAL IN THE AFTERNOON PERIOD. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM THE GFS MOVES THE STRONG MID/UPPER TROUGH INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY. THE UPPER FLOW IS DIFFLUENT TUESDAY NIGHT AHEAD OF THE TROUGH AND APPROACHING JET. AS THE 250 MB UPPER JET ROUNDS THE BASE OF THE TROUGH AND LIFTS ACROSS WISCONSIN IT INCREASES TO 115 KNOTS. THE UPPER DIVERGENCE AND 700 MB UPWARD MOTION IS STRONGEST TUESDAY NIGHT...BUT WEAKER UPWARD MOTION CONTINUES INTO THE EARLY AFTERNOON OVER SOUTHEAST WISCONSIN. 700 MB LEVELS ARE NEAR SATURATION TUESDAY NIGHT WITH THE MID LEVEL DRYING WEDNESDAY MORNING. THE FAR SOUTHEAST IS STILL NEAR THE 700 MB MOISTURE INTO THE AFTERNOON. A 40 KNOT 700 MB SPEED MAX PUSHES INTO THE SOUTHWEST TUESDAY NIGHT...WITH THE 55 KNOT CORE OVER SOUTHERN WISCONSIN AROUND NOON WEDNESDAY. THE 850 MB THERMAL RIDGE IS INTO SOUTHERN WISCONSIN LATE TUESDAY NIGHT AND REMAINS NEAR KENOSHA WEDNESDAY AFTERNOON. COLD AIR ADVECTION OCCURS OVER SOUTH CENTRAL WISCONSIN WEDNESDAY MORNING...AND ACROSS THE SOUTHEAST BY NOON. THE RIBBON OF 850 MB MOISTURE IS ACROSS MOST OF THE FORECAST AREA BY SUNRISE WEDNESDAY WITH DRYING FROM THE WEST REACHING LAKE MICHIGAN BY NOON. SHOWERS AND THUNDERSTORMS OCCUR OVER MUCH OF THE AREA TUESDAY NIGHT AND BECOMES MORE OF A LINE AS THEY STRENGTHEN AGAIN OVER SOUTHEAST WISCONSIN WEDNESDAY MORNING. BY WEDNESDAY AFTERNOON THE PRECIPITATION IF ALL TO THE NORTH AND EAST AS THE MID AND THEN LOW LEVEL DRYING TAKES OVER. ZERO TO 1 KM CAPE IS AROUND 500 JOULES/KG TUESDAY NIGHT AND NEAR 800 JOULES/KG OVER THE FAR EAST BY MID MORNING. TIMING FOR THE SEVERE POTENTIAL IS POOR...BUT SOME SEVERE POTENTIAL IS THERE TUESDAY NIGHT. THE MODELS HAVE TRENDED A LITTLE SLOWER...AND ANY MORE DELAY WOULD INCREASE THE RISK...OVER THE EAST ON WEDNESDAY. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM THE GFS BRINGS A CLOSED MID/UPPER LOW NEAR DULUTH WEDNESDAY NIGHT BEFORE LIFTING INTO SOUTHERN CANADA THURSDAY. BOTH THE 12Z NAM AND 00Z ECMWF IS A LITTLE QUICKER...AND NOT AS STRONG WITH THE LOW. THE 850/700 MB RH INCREASES OVER SOUTH CENTRAL WISCONSIN EARLY WEDNESDAY EVENING...AND OVER MUCH OF THE SOUTH WEDNESDAY NIGHT WITH THE EDGE OF THE HIGHER RH NEAR THE ILLINOIS BORDER AREA. THE WRAP AROUND PRECIPITATION STAYS NORTHWEST OF THE FORECAST AREA...BUT THE GFS DOES BRUSH NORTHWEST SAUK COUNTY BRIEFLY WEDNESDAY NIGHT. THE 850/700 MB RH LIFTS NORTH DURING THE DAY THURSDAY. WEST WINDS WILL BE BRISK. .LONG TERM... .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM A ZONAL FLOW AGAIN BRIEFLY DEVELOPS IN THE MID/UPPER LEVELS ACROSS WISCONSIN WITH ANOTHER SHORTWAVE MOVING TOWARD THE NORTHERN ROCKIES FRIDAY. THE GFS IS A LITTLE SLOWER WITH THIS. BOTH THE GFS AND ECMWF ARE MAINLY DRY. .FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE...MEDIUM THE MID/UPPER TROUGH EXITS THE NORTHERN ROCKIES AND MOVES INTO THE NORTHERN PLAINS WITH A WEAK RIDGE OVER WISCONSIN. BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE PLAINS WITH SOME PRECIPITATION JUST APPROACHING THE FORECAST AREA. .SUNDAY...FORECAST CONFIDENCE...MEDIUM THE SHORTWAVE REACHES THE UPPER MISSISSIPPI VALLEY SUNDAY. THE GFS IS JUST A LITTLE FARTHER NORTH AND SLOWER WITH THE SHORTWAVE. THE SURFACE TROUGH MOVES INTO THE UPPER GREAT LAKES ALONG WITH A BAND OF MODERATE PRECIPITATION WITH A TRAILING COLD FRONT. .MONDAY...FORECAST CONFIDENCE...MEDIUM THE SHORTWAVE MOVES ACROSS THE UPPER GREAT LAKES. THE 00Z ECMWF HAS SOME LIGHT PRECIPITATION WITH THE LINGERING UPPER LOW...MAINLY NORTH AREAS...WHILE THE GFS IS DRY ON MONDAY AS HIGH PRESSURE APPROACHES FROM THE PLAINS. && .AVIATION/00Z TAFS/... A WEAK COLD FRONT WILL STALL AROUND OR JUST SOUTH OF THE AREA LATE THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE EARLY EVENING HOURS...BEFORE SHIFTING OFF TO THE EAST. SMALL HAIL AND GUSTS TO 40 MPH ARE EXPECTED WITH THE STRONGER STORMS...WITH MVFR VISIBILITIES. ENOUGH LOW LEVEL MOISTURE AND LIGHT WINDS LATER TONIGHT INTO TUESDAY MORNING SHOULD LEAD TO IFR FOG AND SOME LOW STRATUS DEVELOPMENT ACROSS THE AREA. KEPT THIS MENTION GOING IN TAFS. FRONT MOVES NORTHWARD THROUGH AREA TUESDAY AS A WARM FRONT...WHICH WILL BRING MORE CHANCES FOR SHOWERS AND STORMS. BEST CHANCES WILL BE LATER IN THE DAY. WILL MENTION VICINITY THUNDER IN TAFS...GIVEN SOME TIMING/AREAL COVERAGE UNCERTAINTY. SOUTHEAST WINDS SHOULD INCREASE DURING THE DAY TUESDAY. && .MARINE... SCATTERED/NUMEROUS SHOWERS/STORMS ARE EXPECTED TO AFFECT THE NEARSHORE WATERS OF LAKE MICHIGAN INTO THE EARLY EVENING HOURS...AS A WEAK COLD FRONT MOVES INTO THE AREA. SMALL HAIL AND GUSTY WINDS TO 33 KNOTS ARE POSSIBLE IN THE STRONGER STORMS. SHOULD SEE FOG DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATER TONIGHT INTO TUESDAY MORNING...WITH LIGHT WINDS AND A MOIST AIRMASS OVER THE REGION. NOT EXPECTING WIDESPREAD DENSE FOG AT THIS TIME...BUT WILL NEED TO BE MONITORED BY LATER SHIFTS. MORE SHOWERS AND STORMS ARE FORECAST BY TUESDAY AFTERNOON...WITH THE BEST CHANCES TUESDAY NIGHT INTO EARLY WEDNESDAY...AS STRONG LOW PRESSURE MOVES THROUGH THE REGION. A TIGHT PRESSURE GRADIENT ON WEDNESDAY INTO THURSDAY SHOULD LEAD TO WINDY CONDITIONS ACROSS THE NEARSHORE WATERS. WINDS SHOULD BE OFFSHORE DURING THIS TIME. GALE FORCE GUSTS MAY BE POSSIBLE AT TIMES...WITH A SMALL CRAFT ADVISORY LIKELY NEEDED IN LATER FORECASTS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD TUESDAY NIGHT THROUGH MONDAY...HENTZ
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT MON AUG 17 2015 WIZ046-047-051-052-056>060-062>072-182030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 326 PM CDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED SOUTHEAST INTO THE EARLY EVENING. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS ESPECIALLY TUESDAY EVENING WITH THE HIGHEST CHANCES OF THE SEVERE WEATHER BEING IN SOUTH CENTRAL WISCONSIN WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A DELLS TO MONROE LINE. CHANCES FOR THUNDERSTORMS WILL LINGER INTO WEDNESDAY MAINLY EAST...BUT ARE NOT EXPECTED TO BE SEVERE AT THIS POINT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY EVENING. LMZ643>646-182030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS MAINLY THIS EVENING. SOME MAY PRODUCE SMALL HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY INTO WEDNESDAY WITH STRONG WINDS POSSIBLE WITH THESE STORMS. STRONG SOUTHWEST TO WEST WINDS ARE LIKELY WEDNESDAY AFTERNOON INTO THURSDAY WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. HENTZ WWW.WEATHER.GOV/MKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
150 PM CDT MON AUG 17 2015
WIZ057-058-171915-
COLUMBIA-DODGE-
150 PM CDT MON AUG 17 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DODGE COUNTY...
AT 149 PM CDT...A STRONG THUNDERSTORM WAS OVER BEAVER DAM...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...MAYVILLE...HORICON...JUNEAU...THERESA...
BURNETT...FOX LAKE...LOWELL...KEKOSKEE...SOUTH BEAVER DAM...
KNOWLES...DANVILLE...MINNESOTA JUNCTION...LEIPSIG AND ATWATER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4329 8900 4345 8901 4362 8886 4363 8855
4348 8842 4333 8877
TIME...MOT...LOC 1849Z 240DEG 21KT 4343 8881
BSHSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT MON AUG 17 2015
WIZ051-171915-
FOND DU LAC-
151 PM CDT MON AUG 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOND DU LAC
COUNTY...
AT 151 PM CDT...A STRONG THUNDERSTORM WAS NEAR NORTH FOND DU LAC...
MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...TAYCHEEDAH...MOUNT CALVARY...JOHNSBURG...PIPE...
MARYTOWN...PEEBLES AND CALVARY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4385 8816 4375 8841 4376 8843 4389 8853
4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1851Z 240DEG 21KT 4386 8840
BSHSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CDT MON AUG 17 2015
WIZ051-052-171945-
SHEBOYGAN-FOND DU LAC-
209 PM CDT MON AUG 17 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SHEBOYGAN AND
NORTHEASTERN FOND DU LAC COUNTIES...
AT 208 PM CDT...A STRONG THUNDERSTORM WAS NEAR FOND DU LAC...MOVING
NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SHEBOYGAN AND NORTHEASTERN FOND DU LAC COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...JOHNSBURG...MOUNT CALVARY...ST. CLOUD...
GREENBUSH...MARYTOWN...PEEBLES...CALVARY AND TAYCHEEDAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4374 8803 4369 8831 4379 8846 4394 8826
4394 8821
TIME...MOT...LOC 1908Z 235DEG 7KT 4377 8831
JTSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 224 PM CDT MON AUG 17 2015 WIZ064-069-070-172000- JEFFERSON-ROCK-WALWORTH- 224 PM CDT MON AUG 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WALWORTH AND EAST CENTRAL ROCK COUNTIES... AT 223 PM CDT...A STRONG THUNDERSTORM WAS NEAR DARIEN...OR 8 MILES NORTHWEST OF DELAVAN LAKE...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... DELAVAN LAKE AROUND 245 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MILLARD...RICHMOND... JOHNSTOWN CENTER...LA GRANGE...DELAVAN...TIBBETS AND ABELLS CORNERS. LAT...LON 4259 8879 4270 8887 4286 8863 4264 8845 TIME...MOT...LOC 1923Z 241DEG 7KT 4269 8874 JTS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 238 PM CDT MON AUG 17 2015 WIZ051-052-058-059-172015- SHEBOYGAN-FOND DU LAC-WASHINGTON-DODGE- 238 PM CDT MON AUG 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON... WESTERN SHEBOYGAN...NORTHEASTERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES... AT 237 PM CDT...A STRONG THUNDERSTORM WAS OVER LOMIRA...OR 9 MILES NORTHWEST OF KEWASKUM...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... CAMPBELLSPORT AROUND 245 PM CDT. KEWASKUM AROUND 250 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW FANE...ADELL... GREENBUSH...GLENBEULAH...ASHFORD...DUNDEE...WAUCOUSTA...BEECHWOOD... BROWNSVILLE AND BYRON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4348 8842 4364 8853 4385 8808 4361 8791 TIME...MOT...LOC 1937Z 243DEG 26KT 4360 8839 JTS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT MON AUG 17 2015 WIZ064-065-070-071-172030- JEFFERSON-WAUKESHA-RACINE-WALWORTH- 256 PM CDT MON AUG 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WALWORTH... NORTHWESTERN RACINE AND SOUTHWESTERN WAUKESHA COUNTIES... AT 255 PM CDT...A STRONG THUNDERSTORM WAS NEAR EAST TROY...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... EAST TROY AROUND 310 PM CDT. POTTER LAKE AROUND 320 PM CDT. MUKWONAGO...NORTH PRAIRIE AND BIG BEND AROUND 330 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EAGLE...LA GRANGE... GENESEE DEPOT...ABELLS CORNERS...HONEY CREEK...GENESEE...TROY CENTER AND WATERFORD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4266 8848 4279 8864 4302 8838 4281 8814 TIME...MOT...LOC 1955Z 229DEG 15KT 4278 8849 JTS
The Milwaukee radar (KMKX), 54 km away, was scanning. The volume nearest the first event began at 20:57 UTC.
1 thunderstorm wind. Local standard time, as filed.
A large tree was blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2015Every state in 2015This day in weather historyWarnings in Wisconsin, August 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599284.